# SDR ABXA010866

- Difficulty date: April 28, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767-200
- Aircraft serial: 22790
- Aircraft time: 40,501 hours, 34,533 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, FRONT SPAR, OUTBOARD HOLES, HOLE NR 10 FROM TOP, HAD A CRACK INDICATION WITH NDT.  REAMED HOLE SIZE TO .387, NO CRACKS FOUND IAW B767 NDT MANUAL PT6 51-00-19.  INSTALLED OVERSIZED FASTENERS IAW REA B657-43120MR.
